CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Beigie-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1993 | 1992 | 1991
Number of items: 4.

1993

Beigie, Darin and Leonard, Anthony and Wiggins, Stephen (1993) Statistical relaxation under nonturbulent chaotic flows: Non-Gaussian high-stretch tails of finite-time Lyapunov exponent distributions. Physical Review Letters, 70 (3). pp. 275-278. ISSN 0031-9007. https://resolver.caltech.edu/CaltechAUTHORS:BEIprl93

1992

Beigie, Darin and Wiggins, Stephen (1992) Dynamics associated with a quasiperiodically forced Morse oscillator: Application to molecular dissociation. Physical Review A, 45 (7). pp. 4803-4829. ISSN 0556-2791. https://resolver.caltech.edu/CaltechAUTHORS:BEIpra92

1991

Beigie, Darren and Leonard, Anthony and Wiggins, Stephen (1991) Chaotic transport in the homoclinic and heteroclinic tangle regions of quasiperiodically forced two-dimensional dynamical systems. Nonlinearity, 4 (3). pp. 775-819. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:BEInonlin91

Beigle, Darin and Leonard, Anthony and Wiggins, Stephen (1991) A global study of enhanced stretching and diffusion in chaotic tangles. Physics of Fluids A, 3 (5). pp. 1039-1050. ISSN 0899-8213. https://resolver.caltech.edu/CaltechAUTHORS:BEIpofa91

This list was generated on Mon Nov 18 15:07:10 2019 PST.